# SDR KBM2005F00001

- Difficulty date: December 5, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3696
- Aircraft time: 5,139 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7410 · Ignition Power Supply
- Part: Solenoid Valve
- Part number: 9550178290
- Part serial: 5181
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLAMED OUT DURING VIBRATION TEST.  REPLACED IGNITION SOLENOID WITH SERVICEABLE UNIT AS NEEDED.
